# SDR ABXA030224

- Difficulty date: July 15, 2002
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 72,167 hours, 25,252 cycles
- Engine: Pwa JT3D*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 3755842U1F
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO, SHEARTIE CORRODED AT STA. 1200, LONGERON 28 - 29 LEFT. REMOVED CORROSION, OUT OF LIMITS. REMOVED FITTING AND FABRICATED SPLICE, INSTALLED NEW FITTING IAW DC-8 SRM 51-1-8, 53-2-0, AND 51-1-20D.
